# SDR SWAA2021042257938

- Difficulty date: March 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BULKHEAD SUPPORT ATTACH ANGLE AT AFT CARGO BAY BS865 LBL11 WL166. REMOVED AND REPLACED BULKHEAD SUPPORT ATTACH ANGLE AT BS865 LBL11 WL166 PER SRM 514002; SRM 514005; DWG #149A8103 REV D AND DWG # 149A8102 REV A
